Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

What treatment should one take for loss of eyesight ?

My mother is not seeing from left eye , total darkness. And right eye site is also weak since last 15 days. Doctor has said that the both eye curtain is defective and the blood is flow in left eye vein then he has given one injection for dry that vein. Doctor has said that not possible to back eye site. so please give me right suggestion and solution for that case, if anyone interest. thanks
Asked On : Sat, 3 Mar 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Ophthalmologist 's  Response

It seams your mother is suffering from age related retinal degeneration or some retinal vascular disease left > right eye (details not clear from your query). Injections are given in the eye to decrease the swelling with in the retina to save/recover whatever possible eye sight she can get. Since her eye condition is not good and you look confused I strongly advice you to take a second opinion with a vitreo-retinal eye specialist. Hope your mother recovers fast. All the best.
Answered: Sun, 4 Mar 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor